# SDR AALA202205161963

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737
- Aircraft serial: 44471
- Aircraft time: 3,352 hours, 1,346 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS HARD TO OPEN WHEN USING CODE. CLEANED DOOR LATCH CATCH AREA.
